# SDR HALA2017080800217

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 92,172 hours, 35,922 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESS AUTO INOP LT ILLUMINATED ON GROUND AFTER ENG START/TAXI. CABIN DIFF CLIMBED TO 4 PSI DIFF. NO CHANGE TO CONDITION W/ SWITCH TO AUTO 2. OUTFLOW VALVE REMAINED CLOSED. CABIN ALT AUTO 2 EICAS MSG DISPLAYED. CPC NR 2 FAULTED ON BITE TEST. MANUAL MODE OK. PERFORMED FIM TASK 21-31 FT 809 AND FIM 21-31 FT 803. CABIN PRESSURE CONTROLLER NR 1 FAULTED. REPLACED CPC NR 1 PER AMM 21-31-02. OP'S CHECKED GOOD.
